REAL

Floer homology and singular knots

Ozsváth, Péter and Stipsicz, András and Szabó, Zoltán (2009) Floer homology and singular knots. JOURNAL OF TOPOLOGY, 2 (2). pp. 380-404. ISSN 1753-8416

[img]
Preview
Text
0705.2661.pdf

Download (714Kb) | Preview

Abstract

In this paper we define and investigate variants of the link Floer homology introduced by the first and third authors. More precisely, we define Floer homology theories for oriented, singular knots in S3 and show that one of these theories can be calculated combinatorially for planar singular knots.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 06 Feb 2014 12:21
Last Modified: 06 Feb 2014 12:21
URI: http://real.mtak.hu/id/eprint/9964

Actions (login required)

View Item View Item